# SDR CALA9800004

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support Cover
- Part number: 803605
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT REPORTED, LIGHT SMOKE IN THE CABIN WHILE EN ROUTE.  WHILE ACCOMPLISHING ABNORMAL PROCEDURES THE RT ENGINE OIL QUANTITY BEGAN TO DECREASE.  THE AIRCRAFT WAS DIVERTED TO OMA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE SUPPORT CASE COVER BROKEN.  THE SUPPORT COVER WAS REPLACED.  IN ADDITION, THE COALESCER BAGS WERE REPLACED AND A BURNOUT OF THE HIGH PRESSURE PNEUMATIC SYSTEM WAS PERFORMED IAW MM 21-20-02, PAGE 209-216.
